# SDR MALA040561

- Difficulty date: September 1, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N529XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2363
- Aircraft time: 9,301 hours, 9,229 cycles
- Engine: Lyc LF5071F
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AC29150132
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

DURING TAXI OUT, CAPT HEARD A LOUD POP, A LONG, STRONG LOW PITCH HISSING SOUND COMING FROM REAR OF AIRCRAFT.  HYDRAULIC PANEL QUANTITY AND PRESSURE FOR GREEN SYS QUICKLY BLED TO ZERO AND ASSOCIATED QUANTITY, LOW PRESSURE AIR TO PRESSURE LIGHT ILLUMINATED.  CABIN FILLED WITH SMOKE, SO CREW EVACUATED AIRCRAFT, BLEW FIRE BOTTLES.  MAINT REMOVED REQUIRED INTERIOR COMPONENTS AND FLOORBOARDS, AFT CARGO PANEL 181 BL,CL,DL,EL,FL,GL, QL, RL, ET 182 NR,UR FOR CLEANING AND LINE REPLACEMENT.  REPLACED HYD LINE.  PERFORMED LEAK CHECK, SERVICED GREEN, YELLOW HYD, CLEANED HYD FLUID FROM BENEATH AFT CARGO FLOORING ON RT SIDE FWD AND AFT OF DOOR BEHIND PANELS. REPLACED LT FWD ESCAPE SLIDE PN D31050-105 SN/OFF1635, SN/ON 1419.
